Due to the danger of paracetamol toxicity, we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!
For the relief of symptoms associated with colds or flu
How to take:
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4 hours.
Do not exceed 6 sachets in 24 hours. Do not give to children under 12.
DO NOT EXCEED THE STATED DOSE!
Paracetamol 1000mg, it's action is Analgesic for the relief of Headache, sore throat, fever, body aches and pains.
Powder for oral solution also contains sodium citrate, sucrose, saccharin sodium, aspartame (E951), lactose, see leaflet enclosed for further information. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
Keep out of the reach and sight of children.
Contains Paracetamol, Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Free Delivery on orders over €38 *This excludes Buy One Get One Half Price Offer
Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).